# SDR CALA2013102192225

- Difficulty date: October 20, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 72,173 hours, 13,404 cycles
- Engine: Pwa PW4077
- System (JASC): 2550 · Cargo Compartments
- Part: Latch
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CONTROL PANEL LATCH BROKEN.  SECURED PANEL WITH SPEED TAPE.  REPLACED BROKEN LATCH, OPERATION CHECKED GOOD.
